# SDR SIMA20120506002

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 26,943 hours, 24,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 14533225901
- Condition: Defective
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4291 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN FROM THE INSIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN CABIN DOOR HANDLE COVER PER STANDARD MTX PROCEDURES.  THE OPERATIONAL CHECK WAS GOOD PER EMB-145 MM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
